# SDR C2XA08IA260

- Difficulty date: December 20, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 17,813 hours, 13,475 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2220 SHV-IAH - THE CREW REPORTED A MOMENTARY LAVATORY SMOKE WARNING DURING CRUISE.  NO SMOKE CONDITIONS WERE NOTED AT THAT POINT AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE GROUND RUNS AND COULD NOT DUPLICATE THE CONDITION.
